Alert archive / Alabama / Wind Advisories in 2026

Wind Advisory 4, NWS Mobile, AL

February 22, 202612 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this wind advisory at Feb 22, 2026, 12:07 AM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Feb 22, 2026, 7:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2026, 12:07 AM CST (06:07 UTC)
In effect from
Feb 22, 2026, 7:00 AM CST
Expired
Feb 22, 2026, 5:00 PM CST
In force
10 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2026-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2026-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

479 
WWUS74 KMOB 220607
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1207 AM CST Sun Feb 22 2026

ALZ051>060-261>266-FLZ201>206-221415-
/O.NEW.KMOB.WI.Y.0004.260222T1300Z-260222T2300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-
Including the cities of Bayou La Batre, Crestview, Monroeville,
Century, Homewood, Chatom, Millry, Silas, Lisman, Grove Hill,
Mobile, Theodore, Brewton, Camden, Daphne, Pensacola, Molino,
Luverne, Fort Pickens, Evergreen, Atmore, Fort Walton Beach,
Greenville, Ensley, Jay, Opp, Thomasville, Grand Bay, Fort
Morgan, Seminole, Perdido Bay, Gulf Breeze, Spanish Fort,
Niceville, Prichard, Beulah, Gulf Shores, Citronelle, Butler,
Saraland, Stockton, Wright, Pine Hill, Brantley, Milton, Eglin
AFB, Orange Beach, Dauphin Island, Walnut Hill, Valparaiso,
Flomaton, Foley, Pensacola Beach, Bay Minette, Navarre, Fairhope,
Jackson, Bagdad, Andalusia, and Destin
1207 AM CST Sun Feb 22 2026

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 PM CST THIS 
AFTERNOON...

* WHAT...Northwest winds 20 to 25 mph with frequent gusts to around 
  40 mph expected.

* WHERE...Portions of south central and southwest Alabama and 
  northwest Florida.

* WHEN...From 7 AM this morning to 5 PM CST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JP
2 follow-up statements
154 
WWUS74 KMOB 221313
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
713 AM CST Sun Feb 22 2026

ALZ051>060-261>266-FLZ201>206-222300-
/O.CON.KMOB.WI.Y.0004.000000T0000Z-260222T2300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-
Including the cities of Chatom, Century, Saraland, Valparaiso,
Bagdad, Evergreen, Brantley, Beulah, Pensacola, Jackson, Opp,
Atmore, Pensacola Beach, Perdido Bay, Fort Walton Beach,
Seminole, Ensley, Walnut Hill, Bayou La Batre, Wright, Homewood,
Fort Pickens, Flomaton, Spanish Fort, Grove Hill, Niceville,
Theodore, Andalusia, Greenville, Fort Morgan, Citronelle, Eglin
AFB, Grand Bay, Brewton, Stockton, Camden, Foley, Orange Beach,
Crestview, Prichard, Navarre, Thomasville, Luverne, Lisman,
Monroeville, Silas, Daphne, Gulf Breeze, Millry, Dauphin Island,
Bay Minette, Destin, Gulf Shores, Molino, Fairhope, Jay, Milton,
Butler, Mobile, and Pine Hill
713 AM CST Sun Feb 22 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

* WHAT...Northwest winds 20 to 25 mph with frequent gusts to 40 mph 
  expected.

* WHERE...Portions of south central and southwest Alabama and 
  northwest Florida.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
266 
WWUS74 KMOB 221710
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1110 AM CST Sun Feb 22 2026

ALZ051>060-261>266-FLZ201>206-230200-
/O.NEW.KMOB.CW.Y.0005.260223T0900Z-260223T1400Z/
/O.CON.KMOB.WI.Y.0004.000000T0000Z-260222T2300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-
Including the cities of Brewton, Jay, Gulf Breeze, Pensacola,
Century, Lisman, Orange Beach, Molino, Fairhope, Theodore, Grove
Hill, Foley, Greenville, Atmore, Saraland, Homewood, Pine Hill,
Perdido Bay, Gulf Shores, Camden, Brantley, Wright, Luverne,
Jackson, Fort Morgan, Flomaton, Ensley, Spanish Fort, Silas,
Bagdad, Valparaiso, Mobile, Niceville, Pensacola Beach,
Thomasville, Fort Walton Beach, Fort Pickens, Bay Minette,
Destin, Daphne, Millry, Walnut Hill, Stockton, Seminole, Chatom,
Eglin AFB, Navarre, Crestview, Beulah, Dauphin Island, Opp,
Milton, Monroeville, Grand Bay, Butler, Bayou La Batre,
Evergreen, Prichard, Citronelle, and Andalusia
1110 AM CST Sun Feb 22 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...
...COLD WEATHER ADVISORY IN EFFECT FROM 3 AM TO 8 AM CST MONDAY...

* WHAT...For the Wind Advisory, northwest winds 20 to 25 mph with 
  gusts up to 40 mph. For the Cold Weather Advisory, very cold wind 
  chills as low as 15 to 20 inland and 20 to 25 along the coast.

* WHERE...Portions of south central and southwest Alabama and 
  northwest Florida.

* WHEN...For the Wind Advisory, until 5 PM CST this afternoon. For 
  the Cold Weather Advisory, from 3 AM to 8 AM CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Very 
  cold temperatures can lead to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Feb 21, 11:52 PM CST, 15 minutes earlier. Its key messages:

  • Issued at 1150 PM CST Sat Feb 21 2026
  • High winds and low relative humidity will create dangerous burning conditions on Sunday.
  • Strong winds will create hazardous conditions for small craft from tonight into Monday night. Gale conditions are possible late tonight into Sunday night.
Area forecast discussion, Feb 21, 11:52 PM CST, 15 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1152 PM CST Sat Feb 21 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1150 PM CST Sat Feb 21 2026

 - High winds and low relative humidity will create dangerous
   burning conditions on Sunday.

 - Strong winds will create hazardous conditions for small craft
   from tonight into Monday night. Gale conditions are possible
   late tonight into Sunday night.

&&

.DISCUSSION...
Issued at 1240 PM CST Sat Feb 21 2026

Well above normal temps continue today ahead of an approaching
strong cold front that will bring much colder temps to the area
through Tuesday. A couple of strong storms remain possible this
afternoon due to the instability available ahead of the front with
temps in the low 80s and dewpoints in the mid/upper 60s. However,
weak forcing across the area will keep the threat marginal. A
isolated strong wind gust and/or small hail cannot be completely
ruled out. Much colder temps return in the wake of the front
tonight. Highs tomorrow will only be in the low to mid 50s inland
to upper 50s along the coast. A gusty northwest wind will make it
feel even colder. Highs on Monday will be in the mid and upper 40s
inland to low 50s along the coast. Lows tonight will be in the
upper 30s and low 40s. Most areas will see a freeze Sunday night
with lows in the upper 20s inland to low/mid 30s along the coast.
Monday night looks to be the coldest night with lows in the
low/mid 20s inland to near 30 along the coast.

Highs quickly warm back into the low 70s on Wednesday ahead of
another approaching cold front. This front will bring rain chances
back into the area on Thursday as it moves across the area.

A high risk of rip currents continues through Sunday morning. /13

&&

.AVIATION...
(06Z TAFS)
Issued at 1150 PM CST Sat Feb 21 2026

VFR conditions will prevail through Sunday evening, along with
breezy northwesterly winds around 20 knots with frequent gusts to
around 30 knots. /22

&&

.MARINE...
Issued at 1240 PM CST Sat Feb 21 2026

A light to moderate onshore flow will continue today ahead of a
strong cold front. This strong cold front moves through the area
tonight, with a strong offshore flow developing in the wake of the
front. Frequent gusts to gale force are expected late tonight
through Sunday night. Offshore flow diminishes late Monday night
into Tuesday morning. /13

&&

.FIRE WEATHER...
Issued at 1240 PM CST Sat Feb 21 2026

A Red Flag Warning has been issued for southeast Mississippi on
Sunday due to the combination of strong winds and low humidity
levels. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      42  58  32  53 /  60   0   0   0
Pensacola   46  57  35  51 /  70   0   0   0
Destin      47  58  34  51 /  70   0   0   0
Evergreen   41  55  28  48 /  70   0   0   0
Waynesboro  38  54  29  49 /  20   0   0   0
Camden      38  51  28  45 /  40   0   0   0
Crestview   43  58  28  51 /  80   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 7 AM to 5 PM CST Sunday for ALZ051>060-
     261>266.

     High Rip Current Risk until 6 AM CST Sunday for ALZ265-266.

FL...Wind Advisory from 7 AM to 5 PM CST Sunday for FLZ201>206.

     High Rip Current Risk until 6 AM CST Sunday for FLZ202-204-206.

MS...Red Flag Warning from 9 AM to 6 PM CST Sunday for MSZ067-075-076-
     078-079.

GM...Gale Warning until noon CST Sunday for GMZ630>632-650-655.

     Small Craft Advisory from noon Sunday to noon CST Monday for
     GMZ630>632-650-655.

     Small Craft Advisory until noon CST Monday for GMZ633>636.

     Gale Warning until noon CST Monday for GMZ670-675.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:08 PM CSTMarine Dense Fog AdvisoryMOB3 hr
Feb 22, 11:10 AM CSTCold Weather AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more21 hr
Feb 22, 11:21 AM CSTRed Flag WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more31 hr

Nearby

Wind Advisories in Alabama, 2026Wind Advisories in Florida, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.